# SDR DALA2024090608764

- Difficulty date: August 31, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0537536) CORROSION ON FLOOR BEAM AT STA-947, WL-208, RBL-54. REPAIRED DAMAGE ON FLOOR BEAM IAW B737 SRM 53-70-51-2R-5.
